| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart.Customer's blood glucose value was 124 mg/dl.The customer was assisted with troubleshooting.The customer advised to discontinue use of the insulin pump and revert to a back-up plan.Customer will be returned device for analysis.